VOL. 24 · NO. 1 | February, 2020
 
VIEW ALL ABSTRACTS +
Articles
Fayun Cao, Han Ren
Taiwanese J. Math. 24 (1), 1-17, (February, 2020) DOI: 10.11650/tjm/190303
KEYWORDS: nonseparating independent set, connected vertex cover, hypercube, Cartesian product of two cycles, spanning tree, Xuong-tree, 05C05, 05C69, 05C70
Zhi-Wei Li
Taiwanese J. Math. 24 (1), 19-30, (February, 2020) DOI: 10.11650/tjm/190503
KEYWORDS: exact categories, Cotorsion pairs, small object argument, 18E10, 18G25, 18G35
Antonio Lanteri, Andrea Luigi Tironi
Taiwanese J. Math. 24 (1), 31-41, (February, 2020) DOI: 10.11650/tjm/190206
KEYWORDS: scroll, divisorial fiber, Hilbert curve, 14C20, 14N30, 14J35, 14M99
Xianjie Yan
Taiwanese J. Math. 24 (1), 43-62, (February, 2020) DOI: 10.11650/tjm/190401
KEYWORDS: Hardy space, ‎variable exponent, intrinsic square function, atomic decomposition, 42B25, 42B30, 42B35, 46E30
Yiwei Ye
Taiwanese J. Math. 24 (1), 63-79, (February, 2020) DOI: 10.11650/tjm/190402
KEYWORDS: Kirchhoff-type equation, ground state solutions, variational methods, 45M20, 35B33
Jianping Huang, Qi Zhang
Taiwanese J. Math. 24 (1), 81-96, (February, 2020) DOI: 10.11650/tjm/190202
KEYWORDS: fourth order elliptic equations, cut-off functional, Pohožaev equality, 35J35, 35J50, 35J60
Andra Manu
Taiwanese J. Math. 24 (1), 97-117, (February, 2020) DOI: 10.11650/tjm/190407
KEYWORDS: $g$-Loewner chain, $g$-Parametric representation, $g$-starlikeness, $g$-spirallikeness, Janowski starlikeness, Janowski almost starlikeness, roper-Suffridge extension operator, 32H99, 30C45
Nyaare Benard Okelo
Taiwanese J. Math. 24 (1), 119-130, (February, 2020) DOI: 10.11650/tjm/190502
KEYWORDS: norm-attainable class, range-kernel orthogonality, elementary operator, 47B47, 47A30
Yueh-Cheng Kuo, Huey-Er Lin, Shih-Feng Shieh
Taiwanese J. Math. 24 (1), 131-158, (February, 2020) DOI: 10.11650/tjm/190605
KEYWORDS: Riccati differential equation, Hermitian Riccati differential equation, Radon's lemma, finite escape time phenomenon, extended solutions, Hamiltonian Jordan canonical form, 15Axx, 65L20, 93C15, 31B35
Nian Zhang, Gao Jia
Taiwanese J. Math. 24 (1), 159-178, (February, 2020) DOI: 10.11650/tjm/190302
KEYWORDS: $(p,q)$-Laplacian, Cerami condition, linking theorem, Fountain Theorem, dual Fountain theorem, 35A15, 35J62
Nguyen Xuan Thanh, Mai Duc Thanh, Dao Huy Cuong
Taiwanese J. Math. 24 (1), 179-223, (February, 2020) DOI: 10.11650/tjm/190501
KEYWORDS: shallow water equations with temperature, topography, nonconservative, Godunov scheme, Accuracy, resonant, 35L65, 65M08, 76B15
Toan Nguyen, Thuy Le
Taiwanese J. Math. 24 (1), 225-264, (February, 2020) DOI: 10.11650/tjm/190403
KEYWORDS: first-order optimality condition, second-order optimality condition, Optimal control problem, mixed constraint, 49J15, 49J21, 49K21, 90C90, 93C05
Back to Top